MathSciNet Relay Station
MathSciNet bibliographic data
MR1906240 47L80 (35S05 46H99 47B35 47G30 49J52)
Toft, Joachim Continuity properties in non-commutative convolution algebras, with applications in pseudo-differential calculus. Bull. Sci. Math. 126 (2002), no. 2, 115–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement